# SDR CALA2015071400563

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 61,530 hours, 8,632 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 340 LOUD CYCLING SQUEAL FROM RT COCKPIT WINDOW AT AFT PORTION BEHIND PLASTIC COVER WITH HIGH DIFFERENTIAL PRESS.  THE SOUND STOPPED DESCENDING THROUGH FL 320 & DID NOT OCCUR AGAIN DURING DIVERT AT FL 220.  ACCOMPLISHED VISUAL INSPECTION OF NR 2 & 3 RT WINDOW IAW 56-11-02-706-001.  ACCOMPLISHED PRESS CHECK IAW 05-51-24-782-221-001, FOUND ONLY PLASTIC PROTECTION SHEET STUCK IN UPPER LT CORNER OF NR 3 RT WINDOW.  CLEANED NR 2 & 3 WINDOW SEALS & TORQUED NR 2 RT IAW 56-11-10-004-001 & AGAIN ACCOMPLISHED PRESS CHECK TO 4 PSID.  NO LEAKS DETECTED OUTSIDE.
